# SDR MASA01076

- Difficulty date: July 26, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81079390
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE IT WAS DISCOVERED THAT THE FLOOR EMERGENCY LIGHT ARROW STRIPS WERE MISSING.  MAINTENANCE INSTALLED THE THREE MISSING STRIPS.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
